Discussions By Condition: Sexual conditions

Sexual dive bomb

Posted In: Sexual conditions 4 Replies
  • Posted By: emzmeow
  • November 2, 2006
  • 07:04 AM

Hi im 21 female, So heres my problem. A couple months ago Planned Parenthood Decided to switch my birth controle pills over to a new brand. The packs i was takeing before hand i guess got disscontinued....

A week or two after i started takeing these new pills i noticed my Sexual response took a dive bomb! It wasnt a gradual thing, and i havnt had any stressful underlaying sittuations, so the only thing i can think of is these pills.

I want sex, i feel the need for it but... my body dose not respond, almost like it just shut down to feeling. My boy friend says he can tell a big difference as well during our plays...

I would just go in a try and get a differnt brand of pills but im afraid they might jump me from one to another untill we find the right ones. Id rather just go to my old packs, i was just fine untill they stopped me on them.

So what im wondering is, Is there anything i can do to solve this problem? incresse my sexual responses? Im an herbalist so i would rather not take pills that do it for you, i would rather have it be natural like it used to before these pills.

Reply Flag this Discussion

4 Replies:

  • Im having that same problem. But it just started like 3 days ago. The only difference is that Im not on birth control. Its out of nowhere. It happened twice. I used to get wetness just from a single thought and now i simply cant. I dont know if its the soap i just started using or what but this is a major problem because im an extremely sexual person so were kinda on the same page.
    Anonymous 42,789 Replies
    • September 9, 2007
    • 01:40 PM
    • 0
    Flag this Response
  • what you need to do is tell planned parenthood what is going on with the new birth control. it's probably a side effect of it. all you can do is ask them to switch you back, or have them switch you to another type of brith control. if that doesn't work, just invest in some cheap lube. KY Massage and body oil seems to do the trick. there's lots of lubrication items out there, go out an buy some. it makes things more fun for you and your mate.
    oneofthedreamers 7 Replies
    • September 11, 2007
    • 05:13 PM
    • 0
    Flag this Response
  • You're 21. I'm a 50 year old man. let me tell u. a womans lubrication changes a lot over the years, for various reasons , but first let me say don't let it mess with your head. sexual response and getting wet come from the BRAIN. no one is dry because of the soap they use, but some drugs can contol chemical reactions that take place in your brain. EXAMPLE; I have used prescription eye drops that can cause sterility. Viagra works with the brain. it doesn't magically make a penis hard. It increases blood fow because of the blocking of a chemical in the brain. so my advice to u is find the right medicine for u and take control. its your body, but I can tell u from a lot of experience that if u can live without a drug ur better off.
    paulplip 25 Replies
    • September 25, 2007
    • 00:29 PM
    • 0
    Flag this Response
  • I am experiencing vaginal dryness, I dont like using lubricant its not the same. Could this be due to the fact that I am on meds? Or maybe because I had a tubal ligation? I love sex and it's disappointing that I cant even enjoy it because of the fact of vaginal dryness
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?